CureZone   Log On   Join
 

Re: Should I have it removed now! by lorax ..... Mirena, Skyla IUD Forum

Date:   4/28/2007 2:52:48 PM ( 15 years ago ago)
Hits:   1,573
URL:   https://www.curezone.org/forums/fm.asp?i=858158

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

I too also say take it out. I had mine for 3 1/2 years and it got much worse over this past year. I was having the back aches, nausea, dizziness, there were days where I did not want to even stand, headaches, acne. I had no desire for sex either, I constantly had infections. I had depression, days where I just wanted to cry for no reason. For me, these side effects continued to get worse and occur more often. I had mine taken out 4/17 and have not had one backache, nauseaor dizziness since it was taken out. I had a headache for about 2 days this past week with a bout of depression-but nothing like when it was in. It seems from other posts as well that it will take time for the hormones to get out of your system and for the side effects to decrease but many of my side effects went away almost immediately and the few I have experiences this past week did not last as long.

 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.org/forums/fmp.asp?i=858158